On the point spectrum of nonselfadjoint differential operators with periodic coefficients
Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 434-439
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_3_a6,
author = {P. A. Kozhukhar'},
title = {On the point spectrum of nonselfadjoint differential operators with periodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {434--439},
year = {1995},
volume = {31},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_3_a6/}
}
P. A. Kozhukhar'. On the point spectrum of nonselfadjoint differential operators with periodic coefficients. Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 434-439. http://geodesic.mathdoc.fr/item/DE_1995_31_3_a6/